# SDR DL757060535

- Difficulty date: June 30, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 52,127 hours, 24,239 cycles
- Engine: Pwa PW2037
- Engine time: 17,880 hours, 7,462 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 728773
- Condition: Flamed Out
- Location: Nr 2
- Part time: 17,880 hours, 7,462 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE HAD A FUEL VALVE LIGHT AND THE ENGINE FLAMED OUT.  CKD WIRING FROM P37 TO PYLON REPLACED FCU SOV WIRING HARNESS TO PYLON REPLACED FUEL CUTOFF SW AND CONNECTOR REPLACED SPAR VALVE ACTUATOR.  REPLACED RELAYS K10341 K10474-K10475.  REPLACED FIRE CONTROL PANEL T HANDLES.  REPLACED EEC ALL PER AMM.  INSPECTING FUEL PICK UPS.  REPLACED RT ENG FUEL PUMP PER M/M LK AND CK GOOD.  A/C OK FOR SVC.
